# SDR DALA2023121310228

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 95,677 hours, 24,969 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 DOOR 4L SLIDE LIGHT ILLUMINATED WITH DOOR DISARMED. CORRECTIVE ACTION: INVESTIGATED 4L DOOR SLIDE LIGHT AND FOUND IT NOT ILLUMINATED. ALSO CYCLED DISARMING/ARMING HANDLE MULTIPLE TIMES. COULD NOT DUPLICATE. REF B757 AMM 52-11. (5071712)
